i have recently started taking elevit. I have been feeling a bit sick in the stomach straight after taking it for atleast 1 hour. Is this normal and will it stop when my body gets more used to taking it?
Thanks for any insight!
+ Reply to Thread
Results 1 to 10 of 12
09-06-2012 12:17 #1
Sick in the stomach after taking Elevit
09-06-2012 12:18 #2
Are you making sure you take it with food?
09-06-2012 12:20 #3
When I first started taking it I took it with water and food and was still feeling sick so I swapped to taking it with breaky juice and didn't get nauseous at all.
09-06-2012 12:56 #4Senior Member
- Join Date
- Jan 2012
- CURRENTLY IN BANGKOK
Hi girls...board crashing, sorry I am 10 week pregnant with twins and have had the most awful morning (as in, all day and night too!) sickness. My ob told me to switch off Elevit for a while and just take folate - and it has helped a lot. If it is not working for you, try this, Or switch to Swisse or Blackmores to see if the combo is better.
09-06-2012 13:10 #5
My gyno told me Blackmores and Elevit are the same except for price! Just in case you switch to that one!
I've also stopped taking my blackmores because it was making me sick and am just taking folate. Apparently (again my dr said this) it can be the iron that makes you sick.
Last edited by MinkyJ; 09-06-2012 at 13:14.
09-06-2012 13:32 #6
Elevit made me sick, so I switched to blackmores advice by my OB... Used Elevit thur half of my first pregnancy, second half blackmores I had never felt better once I changed.. 2nd pregnancy suffered low iron levels so had to take iron tablets on top of my blackmores.. Then realized that the iron tablets where making me vomit n hr after taking them...
09-06-2012 14:23 #7
Elevit has lots of iron in it hence why it's a behind the counter med and all the others don't, so they aren't... You can swap to one without the iron and take a more easily bioavailable source like floradix if you're struggling with it and need the iron maybe? I'm anaemic and B12 deficient at the best of times so have been on elevit plus extra b12 since starting ttc, now bf and still taking it
I take it last thing before i go to bed and don't have any problems with it
The Following User Says Thank You to Catkin For This Useful Post:
09-06-2012 14:44 #8
I have to eat before I take Elevit otherwise I feel sick and have even almost vomited. Make sure you eat something and then take it..thats what works for me
09-06-2012 14:44 #9
I actually take it before I go to bed. I don't feel crappy then
09-06-2012 14:46 #10Senior Member
- Join Date
- Jan 2012
I used to feel ill with it but started taking it at bed time, as soon as I am ready to sleep! Been taking it for 16 weeks now with an iron supplement on top!!
So maybe try taking it of a bed time!! good luck!!
Baby Car Seats and Infant Car RestraintsBuying a baby car seat? Check out our 'go-to' links here!
LATESTWhy it is OK for your child to be differentWhat is a blessing way? How is it different to a baby shower?7 ways to break the ‘mumnotony’ at home
POPULARWhen can I start giving chores to my children?New baby nursery checklist – a guide to newborn essentialsWhat to pack for labour and hospital – a checklist
FORUMS - chatting now ...
April/May TTC group chatConception & Fertility General Chat
Married At First Sight 2017Movies / Music / Books / TV Chat
TTC #1 - Conception & Due Date TimingConception & Fertility General Chat
The Not So Serious Vent Thread #7General Chat
Albert?Choosing Baby Names
IVF babies due Sep/Oct/Nov 2017pregnancy and babies through IVF